# SDR DALA2015061603812

- Difficulty date: June 14, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 61,001 hours, 44,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE, ODOR IN AFT CABIN ON DESCENT WITH AFT RIGHT LAVATORY SMOKE DETECTOR ALERTING MOMENTARILY.  MAINTENANCE BOROSCOPED BOTH ENGINES LOOKING FOR SIGNS OF OIL RESIDUE, NONE FOUND.  REQUEST MAINTENANCE REPLACED THE RECIRCULATION FAN AND FILTER.  EVIDENCE OF OIL WAS FOUND IN BOTH PACK DUCTS, SO BOTH PACKS WERE PUT ON MEL.  SHIP WAS FERRIED AND MAINTENANCE COMPLIED WITH ALL MCC REQUESTED TASKS ON N/R CARDS 1-15. RAN ENGINES AT TAKEOFF POWER WITH PACKS SET TO HOT AND ACFT PRESSURIZED. NO SMOKE OR ODOR PRESENT.
